Browse "MA-Journal Papers(저널논문)" byAuthorBae, Sunghan

Showing results 1 to 15 of 15

1
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghan; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

2
A construction of codes with linearity from two linear codes

Li, Chengju; Bae, Sunghanresearcher; Yan, Haode, CRYPTOGRAPHY AND COMMUNICATIONS, v.9, no.1, pp.55 - 69, 2017-01

3
Artin-Schreier extensions of the rational function field

Bae, Sunghanresearcher; Jung, Hwanyup; Kang, Pyung-Lyun, MATHEMATISCHE ZEITSCHRIFT, v.276, no.3-4, pp.613 - 633, 2014-04

4
Average values of L-functions in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, JOURNAL OF NUMBER THEORY, v.186, pp.269 - 303, 2018-05

5
Average values of L-series for real characters in function fields

Andrade, Julio C.; Bae, Sunghanresearcher; Jung, Hwanyup, RESEARCH IN THE MATHEMATICAL SCIENCES, v.3, 2016-11

6
CLASS NUMBER PARITIES OF COMPOSITUM OF QUADRATIC FUNCTION FIELDS

Bae, Sunghanresearcher; Jung, Hwanyup, MATHEMATICA SLOVACA, v.67, no.2, pp.305 - 320, 2017-05

7
Complete weight enumerators of some linear codes and their applications

Li, Chengju; Bae, Sunghanresearcher; Ahn, Jaehyun; Yang, Shudi; Yao, Zheng-An, DESIGNS CODES AND CRYPTOGRAPHY, v.81, no.1, pp.153 - 168, 2016-10

8
Cyclic Division Algebras with Non-norm Elements

Li, Chengju; Yue, Qin; Bae, Sunghanresearcher, ALGEBRA COLLOQUIUM, v.21, no.2, pp.275 - 283, 2014-06

9
Note on the mean values of derivatives of quadratic Dirichlet L-functions in function fields

Bae, Sunghanresearcher; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.57, pp.249 - 267, 2019-05

10
On normalized generating sets for GQC codes over Z(2)

Bae, Sunghanresearcher; Kang, Pyung-Lyun; Li, Chengju, FINITE FIELDS AND THEIR APPLICATIONS, v.45, pp.285 - 300, 2017-05

11
On the complete weight enumerators of some reducible cyclic codes

Bae, Sunghanresearcher; Li, Chengju; Yue, Qin, DISCRETE MATHEMATICS, v.338, no.12, pp.2275 - 2287, 2015-12

12
SOME TWO-WEIGHT AND THREE-WEIGHT LINEAR CODES

Li, Chengju; Bae, Sunghanresearcher; Yang, Shudi, ADVANCES IN MATHEMATICS OF COMMUNICATIONS, v.13, no.1, pp.195 - 211, 2019-02

13
Statistics for products of traces of high powers of the Frobenius class of hyperelliptic curves in even characteristic

Bae, Sunghanresearcher; Jung, Hwanyup, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.7, pp.1519 - 1530, 2019-08

14
Statistics of traces of high powers of the Frobenius for biquadratic function fields over finite fields

Bae, Sunghanresearcher, INTERNATIONAL JOURNAL OF NUMBER THEORY, v.15, no.8, pp.1675 - 1691, 2019-09

15
The statistics of the number of rational points in the hyperelliptic ensemble over a finite field

Bae, Sunghanresearcher; Jung, Hwanyup, ISRAEL JOURNAL OF MATHEMATICS, v.214, no.1, pp.421 - 442, 2016-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0